# SDR DALA2014061803663

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,280 hours, 25,081 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE INSIDE FIRST THREE HOLES ABOVE SKIN SPLICE AT STA Z52 LT SIDE.  REPAIRED DAMAGE IAW ERA 526640-14AD, REV O.
